ITP OpenIR

Browse/Search Results:  1-10 of 49 Help

Selected(0)Clear Items/Page:    Sort:
Remarks on the Novikov-Shifman-Vainshtein-Zakahrov beta functions in two-dimensional N = (0,2) supersymmetric models 期刊论文
PHYSICAL REVIEW D, 2019, 卷号: 99, 期号: 6, 页码: 65007
Authors:  Chen, J;  Shifman, M
Adobe PDF(220Kb)  |  Favorite  |  View/Download:50/0  |  Submit date:2019/07/19
GAUGE-THEORIES  
Holographic integration of T(T)over-bar & J(T)over-bar via O(d, d) 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2019, 期号: 3, 页码: 168
Authors:  Araujo, T;  Colgain, EO;  Sakatani, Y;  Sheikh-Jabbari, MM;  Yavartanoo, H
Adobe PDF(671Kb)  |  Favorite  |  View/Download:51/0  |  Submit date:2019/07/19
T-DUALITY  DEFORMATIONS  
Tensor chain and constraints in tensor networks 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2019, 期号: 6, 页码: 32
Authors:  Ling, Y;  Liu, YX;  Xian, ZY;  Xiao, YK
Adobe PDF(3977Kb)  |  Favorite  |  View/Download:47/0  |  Submit date:2019/07/19
String Amplitudes from Field-Theory Amplitudes and Vice Versa 期刊论文
PHYSICAL REVIEW LETTERS, 2019, 卷号: 122, 期号: 21, 页码: UNSP 211603
Authors:  He, S;  Teng, F;  Zhang, Y
Adobe PDF(331Kb)  |  Favorite  |  View/Download:41/0  |  Submit date:2019/07/19
Twin-plane-partitions and N=2 affine Yangian 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 11, 页码: 192
Authors:  Gaberdiel, MR;  Li, W;  Peng, C
Adobe PDF(1964Kb)  |  Favorite  |  View/Download:37/0  |  Submit date:2019/07/19
New BCJ representations for one-loop amplitudes in gauge theories and gravity 期刊论文
NUCLEAR PHYSICS B, 2018, 卷号: 930, 页码: 328-383
Authors:  He, S;  Schlotterer, O;  Zhang, Y
Adobe PDF(922Kb)  |  Favorite  |  View/Download:51/0  |  Submit date:2018/12/27
NONRENORMALIZATION THEOREMS  YANG-MILLS  LIMITS  TREE  
Higher derivative theories for interacting massless gravitons in Minkowski spacetime 期刊论文
NUCLEAR PHYSICS B, 2018, 卷号: 932, 期号: 0, 页码: 15-28
Authors:  Bai, D;  Xing, YH
Adobe PDF(313Kb)  |  Favorite  |  View/Download:53/0  |  Submit date:2018/12/27
Spin-2 Fields  Gauge-invariance  General Covariance  Einstein Tensor  Mathematica  Collection  Amplitudes  Uniqueness  
Notes on scattering amplitudes as differential forms 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 10, 页码: 54
Authors:  He, S;  Zhang, C
Adobe PDF(588Kb)  |  Favorite  |  View/Download:46/0  |  Submit date:2018/12/27
The Sudakov form factor at four loops in maximal super Yang-Mills theory 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 1, 页码: 153
Authors:  Boels, RH;  Huber, T;  Yang, G
Adobe PDF(952Kb)  |  Favorite  |  View/Download:51/0  |  Submit date:2018/12/27
MELLIN-BARNES INTEGRALS  MULTILOOP NUMERICAL-CALCULATIONS  SECTOR DECOMPOSITION  MASTER INTEGRALS  FEYNMAN DIAGRAMS  ANALYTIC CONTINUATION  ASYMPTOTIC-BEHAVIOR  GAUGE-THEORY  ALGORITHM  KINEMATICS  
Scattering forms and the positive geometry of kinematics, color and the worldsheet 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 5, 页码: 96
Authors:  Arkani-Hamed, N;  Bai, YT;  He, S;  Yan, GW
Adobe PDF(1411Kb)  |  Favorite  |  View/Download:42/0  |  Submit date:2018/12/27
GAUGE-THEORY  AMPLITUDES  TREE